Aa
A
A
Close
Avatar universal
Late period while on the pill.
hi, i'm getting very worried.  I've been on Yasmin birth control for about a year and a half now.  I've never really had any problems with it until now.  I always got my period by the third or fourth day of the non-active pills.  But I am starting my fifth non-active pill today and i still have not got my period.  I had a highly emotionally stressful last few days, yesterday in particular, but i'm not sure if stress can affect your period while on the pill.  i took a HPT yesterday morning and it was negative, but i am getting very scared.  I was sexually active and there were 2 times i forgot my pill and took it the next day.  and i didn't always take the pill at the same time of day.  I feel like i should be getting my period, i have the same symptoms i usally get with feeling bloated etc.  but still no period!  please help me figure this out!
Cancel
5 Answers
Page 1 of 1
Avatar universal
Call your doc and explain you just told us.  They can give you a blood pregnancy test to be sure.

It's not uncommon for your period to get very light or stop sometimes on BCP's after you've been on them a long time.  Sometimes the doc will have you switch types.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Are you really thin or underweight?  That could cause you to stop getting your period.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi,
  I am having a similar problem. I have been on BC pills for 3 years, Ive never missed a pill or taken one late Im very good about it. My period usually comes every 24 days and starts on tuesday well is going sunday and i have not gotten it yet. Uusually before i get my period i get swollen breast, PMS, and cramps I have not had any of that. I am very nervous that I may pregant since the latest my period has ever been in the last 3 years is 1 day and im going 6. My boyfriend and I do not use condoms because im allergic to latex so i make him withdrawal. My face has broken out which it never has even during puberty i never had pimples now my face is covered, and i had morning sickness last 2 days. I have neither gaiend or lost weight but I have always been thin im 5'7 and on;y 115 ive always been thin which is part of the reason i put on brith control to help regulate my periods. I also suffer from anemia but that has never affected my cycle so dont think thats a factor. Everyone mentions stress could affect it but I was stress untill 3days ago now im having a panic attack. I took a HPT it said negative but i dont trust. I am going to see my doctor on tuesday but would liek advice or similar stories cause i dont know what to do?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
WELL I'VE BEEN ON THE PILL FOR 7 YEARS BUT I'VE SWITCHED  EVERY COUPLE OF YEARS. WELL I'VE RECENTLY NOTICED THAT MY PERIODS ARE GETTIN SHORTER AND LIGHTER AND MY MOST RESENT  I  HAD PAIN BUT NOTHING ELSE AND I HAD SEX  RIGHT BEFORE I WAS SUPPOSED TO START  COULD I BE PREGNANT
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Im on the pill and my period is 4-5 days late. mum and step dad think im depressed, im always really stressed, crying alot, really bad head achs and being sick. what does this mean? im really worried.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1476662562
Blank
pb95, and KTowne commented on veronica0808's status
1 hr ago
1236893 tn?1408490528
Blank
2020005 tn?1476662562
Blank
KTowne 36 weeks, ultrasound tomorr... Comment
6 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources